Items where Author is "Bhatta, Vadiraja G R"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Bhatta, Vadiraja G R and Panackal, Harikrishnan and Poojary, Prasanna and Pandey, shashikant (2021) Algebraic construction of near-bent function with application to cryptography. Journal of Discrete Mathematical Sciences & Cryptography, 24 (2). pp. 527-540. ISSN 0972-0529

Poojary, Prasanna and Harikrishnan, P K and Bhatta, Vadiraja G R (2021) Algebraic construction of semi bent function via known power function. Mathematical Society Journal of App, 11 (2). pp. 359-367. ISSN 2146-1147

Bhatta, Vadiraja G R and Shankar, B R and Poojary, Prasanna and Manasa, K J and Mishra, Vishnu Narayan (2021) Variations of diagonal cyclicity of Latin squares formed by permutation polynomials. Italian Journal of Pure and Applied Mathematics (46). pp. 438-452. ISSN 1126-8042

Poojary, Prasanna and Harikrishnan, P and Bhatta, Vadiraja G R (2020) Correction to: Algebraic Construction of Near-Bent and APN Functions. Advances in Applied Clifford Algebras. pp. 25-26. ISSN 0188-7009

Bhatta, Vadiraja G R and Shankar, B R and Mishra, Vishnu Narayan and Poojary, Prasanna (2020) Sequences of numbers via permutation polynomials over some finite rings. Proyecciones Journal of Mathematics. ISSN 0716-0917

Bhatta, Vadiraja G R and Shankar, B R (2015) Variations of Orthogonality of Latin Squares. International Journal of Mathematical Combinatorics, 3. pp. 55-61. ISSN 1937-1055

Shankar, B R and Bhatta, Vadiraja G R (2009) Combinatorial Properties of Permutation Polynomials over some Finite Rings Zn. International Journal of Secure Digital Information Age, 1 (1). ISSN 0975-1823

Bhatta, Vadiraja G R and Shankar, B R (2009) Permutation Polynomials Modulo n, n 6= 2w and Latin Squares. International Journal of Mathematical Combinatorics, 2. pp. 58-65. ISSN 1937-1055

Poojary, Prasanna and Harikrishnan, P K and Bhatta, Vadiraja G R Algebraic Construction of Near-Bent and APN Functions. Advances in Applied Clifford Algebras, 29 (5). pp. 1-13. ISSN 0188-7009

This list was generated on Sun May 22 11:23:37 2022 UTC.